# SDR SWIA200718155

- Difficulty date: March 18, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 12,849 hours, 9,887 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR BRAKE TRANSDUCER BRACKET CRACKED, DISCOVERED AT C-CHECK.  INSTALLED BRACKET P/N 601R75262-157 IAW CRJ200 SRM 51-42-03.
